# SDR SWAA2012030601973

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 43,607 hours, 25,167 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 4234
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - FLAPS WOULD NOT EXTEND USING NORMAL PROCEDURES.  EXTENDED FLAPS USING ALT METHOD TO POS 15 AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 6 AND NR 8 FLAP SKEW DETECTION SENSORS PER M/M.
